• YaiYa YaiYa
    October 26, 2010
    Does Pristiq Cause Weight Gain
    YaiYa YaiYa
    October 26, 2010

    Hi....I've been on Prestiq now for about 7-8 months...and I definitly LOVE wht it has done for me.  I've tried others, but I really love that it makes me feel "myself" just without the edge! My only concern is that I've gained 25lbs....which is NOT GOOD. It's all in my hips and my abdomen area...so I would think it's the hormones?? I eat really healthy...and ironically I started working out 2-3 times a week around the same time that I started the medication...and NO it's not muscle weight...

    I just wanted to know if there was anything related to the Prestiq and the weight gain...and if there are any suggestions on how to stop the gain....without stopping the medication?

    Thank you in advance.....ME

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Dianess June 20, 2012
    Dianess
    October 26, 2010
    I had to stop taking the medicine because of all the weight. I know you should not go cold turkey coming off of it but I did. READ MORE
  • Dianess May 17, 2012
    Dianess
    October 26, 2010
    I know your right about gaining weigh . I have also put on 15 lbs since taking Pristiq. I am now stop taking it, I just can't add on anymore weigh. READ MORE
    • becky
      June 20, 2012
      becky
      June 20, 2012

      When I started taking prestiq I lost weight. But now I have gained about 25 lbs. I am thinking about stop taking it.

      READ MORE
  • Debbie February 03, 2011
    Debbie
    October 26, 2010

    I started on Pristiq 6 months ago and really have noticed an increased appetite. I have gained 10 pounds since starting the change from Effexor.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.